Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects with Trazodone? Collete

Posted by paxvox on October 19, 2001, at 12:42:24

In reply to Re: Side effects with Trazodone? paxvox, posted by Collete on October 19, 2001, at 9:41:25

Good deal, Collete! Glad to hear you are doing better. I think your meds will stabilize in a day or so, and that you will get back to a better sleep cycle. It is a good idea to maintain good "sleep hygeine" as it's called. By this, I mean, get into the same routine as much as possible when you go to bed and when you get up. I have had sleep problems for 15 years, and I have found that if I "let" myself stay in bed a little bit longer on the weekends, or a day off, that I actually feel a whole lot worse that day, and have even more trouble getting to sleep that night. Hope all goes well with you!

PAX


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paxvox thread:81493
URL: http://www.dr-bob.org/babble/20011015/msgs/81678.html